Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2015  |  Volume : 47  |  Issue : 6  |  Page : 680--681

Terbinafine induced pityriasis rosea-like eruption

Anisha George, Anuradha Bhatia, Bimal Kanish, Abhilasha Williams 
 Department of Dermatology, Christian Medical College, Ludhiana, Punjab, India

Correspondence Address:
Dr. Anisha George
Department of Dermatology, Christian Medical College, Ludhiana, Punjab
India

Terbinafine is an allylamine antifungal agent which is widely used for the treatment of fungal infections. Cutaneous side effects have been reported in 2% of the patients on terbinafine therapy with many morphological patterns. We report a case of terbinafine induced pityriasis rosea, a very rare side effect of terbinafine. This report emphasizes the importance of counseling the patient to report immediately in the event of a cutaneous eruption.


How to cite this article:
George A, Bhatia A, Kanish B, Williams A. Terbinafine induced pityriasis rosea-like eruption.Indian J Pharmacol 2015;47:680-681


How to cite this URL:
George A, Bhatia A, Kanish B, Williams A. Terbinafine induced pityriasis rosea-like eruption. Indian J Pharmacol [serial online] 2015 [cited 2021 Jun 20 ];47:680-681
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2015;volume=47;issue=6;spage=680;epage=681;aulast=George;type=0